Welcome to Academic Journal of Statistics and Mathematics

Academic Journal of Statistics and Mathematics
Editor-in-Chief: Professor Temur Jangveladze:

ISSN: 4052 – 392X (print version) 5730 – 7151  (electronic version)

Vol.5, No.07, 2019; Impact Factor: 3.79


The main aim of the Academic Journal of Statistics and Mathematics (AJSM) is to publish refereed, well-written original research articles and studies that describe the latest research and developments in the area of mathematics and statistics. AJSM covers a wide range of applied and theoretical subjects including: Pure and Applied Mathematics, Mathematical Physics, Theoretical Mechanics, Probability and Mathematical Statistics, Theoretical Biology, Mathematical Programming (optimization), Operations Research, Applied Statistics, Reliability and Quality Control and Stochastic Systems, Management Information Systems, Production and Operations Management, Mathematical Finance, Mathematical Economics, Numerical Analysis, Signal Processing and Data Analysis, Varies Applications of Mathematical Methods, Systems Engineering; and Educational and Professional Issues

Lei Wang: Department of the Mathematics, The University of Southern Mississippi, United States

Seenivasan Muthusamy: Department of Mathematics, Annamalai University, India

 Professor Temur Jangveladze: Ilia Vekua Institute of Applied Mathematics of Ivane Javakhishvili Tbilisi State University Tbilisi, N/A, Georgia

 Professor Charyyar Ashyralyyev: Department of Mathematical Engineering, Gumushane University 
Gumushane, Turkey

Joseph Otoo: Department of Statistics, University of Ghana Accra, Greater Accra, Ghana

 Wei Ning, Bowling Green State University, USA

George A. Anastassiou, University of Memphis, USA

Junhui Wang, City University of Hong Kong, Hong Kong

AJSM is currently index in thomson Reuter research ID, google scholar, PubMed, ResearchGate, lockss, SCOPUS, Science Citation Index Expanded, Web of Science

Impact Factor® as reported in the 2017 Journal Citation Reports (scientific Journal Impact Factor, 2017): 3.615

Recent Publication


Udeh Ikemefuna James, Edeoga Benjamin Odo, Okpube Nnaemeka Michael,

Abstract: This study, investigated the Effect of Algebraic Board Game on Students Interest and Achievement in Algebraic Expressions in Junior Secondary Schools in Enugu State. Six research questions and six null hypotheses guided the study. The population of the study comprised all JSS11 students in all public secondary school within the study area. The sample of the study comprised 455 students who participated in the study. Mathematics Interest Inventory and Mathematics Achievement Test of the multiple choice type which contained 28 items and 40 items respectively with a reliability coefficients of 0.74 and 0.71 respectively were used for data collection. Data collected were analyzed using mean and standard deviation to answer the research questions and ANCOVA statistics to test the hypotheses at 0.05 level of significance. The analysis of the data revealed that algebraic board game enhanced the students’ academic interest and achievement in algebra better than the conventional (talk and chalk) method.


Obasi, Chinedu and Mbah, G.C.E

Abstract: Lassa fever is a deadly disease transmitted through ingestion of food that is contaminated with infected rodent’s saliva, urine or excreta, infected person and inhalation of the aerosol. In this paper, we investigated the sensitivity analysis of the transmission dynamics of Lassa fever model with personal protection and treatment controls earlier constructed. The existence of the steady state of the model was determined, after which the effective reproduction number of the model was computed using the next generation matrix approach. Sensitivity analysis was then carried out to determine which parameters that should be targeted by intervention strategies. The result revealed that increase in personal protection, treatment rate and rate of recovery with temporary immunity leads to a reduction in the spread of Lassa fever

Characterization of Distribution by Conditional Expectation of Lower Record Values

M. I. Khan and M. Faizan

Academic Journal of Statistics and Mathematics

Volume 4 Issue 4, April, 2018 Impact Factor: 3.72

Paradox Algorithm in Application of a Linear Transportation Problem 

Osuji George A., Opara Jude, Nwobi Anderson C., Onyeze Vitus, Iheagwara Andrew I

Academic Journal of Statistics and Mathematics

Volume 4 Issue 4, April, 2018 Impact Factor: 3.72